Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 30, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Oct 13, 2014, 9:37 PM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 9:37 PM CDT (02:37 UTC)
- Expired
- Oct 13, 2014, 11:30 PM CDT
- In force
- 113 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hickman County, TN, Lewis County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 92 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 9:50 PM CDT | FLASH FLOOD | 9 Nw Mount Pleasant, TN | EMERGENCY MANAGER REPORTED HIGH WATER ON LOVE BRANCH RD AND TAYLORS STORE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
736 WGUS54 KOHX 140237 FFWOHX TNC081-101-119-140430- /O.NEW.KOHX.FF.W.0030.141014T0237Z-141014T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 937 PM CDT MON OCT 13 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN LEWIS COUNTY IN MIDDLE TENNESSEE... NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE... * UNTIL 1130 PM CDT * AT 929 PM CDT...FLASH FLOODING FROM HEAVY RAIN HAS BEEN REPORTED IN THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CATHEYS CREEK IN MAURY COUNTY...LEATHERWOOD CREEK AND OTHER TRIBUTARIES OF THE DUCK RIVER IN SOUTHEAST MAURY COUNTY...AND PORTIONS OF BIG SWAN CREEK IN NORTHERN LEWIS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3581 8739 3579 8708 3556 8725 3557 8758 $$ 05
1 follow-up statement
522 WGUS74 KOHX 140359 FFSOHX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1059 PM CDT MON OCT 13 2014 TNC081-101-119-140430- /O.CON.KOHX.FF.W.0030.000000T0000Z-141014T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HICKMAN TN-LEWIS TN-MAURY TN- 1059 PM CDT MON OCT 13 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHWESTERN MAURY...NORTHEASTERN LEWIS AND SOUTHEASTERN HICKMAN COUNTIES... AT 1048 PM CDT...HEAVY RAIN EARLIER THIS EVENING PRODUCED FLASH FLOODING NEAR CATHEYS CREEK IN MAURY COUNTY...LEATHERWOOD CREEK AND OTHER TRIBUTARIES OF THE DUCK RIVER IN SOUTHEAST MAURY COUNTY...AND PORTIONS OF BIG SWAN CREEK IN NORTHERN LEWIS COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE RAIN WILL BE TAPERING OFF...BUT THE THREAT OF FLASH FLOODING WILL REMAIN UNTIL THE WARNING EXPIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR CENTRAL TENNESSEE. && LAT...LON 3581 8739 3579 8708 3556 8725 3557 8758 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 8:48 PM CDT, 49 minutes earlier.
Area forecast discussion, Oct 13, 8:48 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 848 PM CDT MON OCT 13 2014 .UPDATE... && .DISCUSSION... REMOVED FAR WESTERN TIER OF COUNTIES BACK ALONG THE TENNESSEE RIVER FRM TORNADO WATCH. SPLIT LINE CONFIGURATION MOVING INTO WILLIAMSON COUNTY AT THIS TIME. STRONG WINDS ARE OFTEN ASSOCIATED WITH THIS TYPE OF CONFIGURATION. AM EXPECTING QUITE A BIT OF RAIN OVERNIGHT. 2 TO 3 INCHES POSSIBLE ALONG INTERSTATE 65 CORRIDOR AS MORE SHOWERS AND STORMS LIFT NORTHWARD FROM ALABAMA. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ005>011- 023>034-056>066-075-077>080-093>095. WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && BOYD 01
Hazardous weather outlook, Oct 13, 5:09 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 509 AM CDT MON OCT 13 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-141030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 509 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL APPROACH THE MID STATE TODAY AND SWEEP ACROSS THE AREA TONIGHT. OUT AHEAD OF THE FRONT...YOU AN EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS MIDDLE TENNESSEE...A FEW OF WHICH WILL LIKELY BECOME SEVERE...WITH DAMAGING WINDS... TORRENTIAL DOWNPOURS...AND POSSIBLY HAIL. A FEW TORNADOES WILL ALSO BE POSSIBLE. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO BE LATE TODAY AND OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...IN ANTICIPATION OF HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SINCE GROUNDS ARE ALREADY PRETTY MOIST...FROM RAINFALL OVER RECENT DAYS...ANY ADDITIONAL HEAVY RAINS WILL PRODUCE RAPID RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED SEVERE STORMS...WITH DAMAGING WINDS...HEAVY DOWNPOURS...AND POSSIBLY HAIL...MAY OCCUR ALONG THE CUMBERLAND PLATEAU EARLY TUESDAY. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINS WILL HAVE TAPERED OFF OVER THE WESTERN TWO THIRDS OF THE MID STATE BY SUNRISE TUESDAY. SO...THE MAIN THREAT FOR FLASH FLOODING SHOULD BE CONFINED TO OUR EASTERN COUNTIES BY SUNRISE TUESDAY. THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Oct 13, 8:00 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1400665
SHAMBURGERLocal storm report, Oct 13, 8:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 14 NNW LOBELVILLE 35.94N 87.89W
10/13/2014 E1.00 INCH HUMPHREYS TN PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
LOBELVILLE AND WAVERLY.
0515 PM TSTM WND DMG WAVERLY 36.09N 87.79W
10/13/2014 HUMPHREYS TN FACEBOOK
TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
ROOF AND BROKEN WINDOWS
0515 PM HAIL WAVERLY 36.09N 87.79W
10/13/2014 E1.75 INCH HUMPHREYS TN BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN WAVERLY
0518 PM HAIL 3 SSW WAVERLY 36.05N 87.80W
10/13/2014 E1.00 INCH HUMPHREYS TN TWITTER
QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
LOBELVILLE ON HIGHWAY 13
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
POWER LINES DOWN ON HOUSE IN IRON CITY
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN EMERGENCY MNGR
TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
TREES FELL ON A HOUSE IN IRON CITY.
0533 PM TSTM WND DMG 1 W LORETTO 35.08N 87.45W
10/13/2014 LAWRENCE TN FIRE DEPT/RESCUE
POWER LINES DOWN WEST OF LORETTO
0535 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
ROAD.
0535 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
10/13/2014 GILES TN FACEBOOK
TREE DOWN IN DOWNTOWN LYNNVILLE
0540 PM HAIL 6 SE CUMBERLAND CITY 36.32N 87.57W
10/13/2014 E1.75 INCH HOUSTON TN EMERGENCY MNGR
GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES
0550 PM TSTM WND DMG 5 SSW COLUMBIA 35.56N 87.08W
10/13/2014 MAURY TN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA
0555 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN LAW ENFORCEMENT
LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN
0600 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
PLEASANT...AND COLUMBIA.C
0605 PM TSTM WND GST 5 SSW LEIPERS FORK 35.82N 87.02W
10/13/2014 E60 MPH WILLIAMSON TN AMATEUR RADIO
REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
ROAD
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.51N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.52N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
DRIVE. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 3 NNE CLARKSVILLE 36.60N 87.32W
10/13/2014 MONTGOMERY TN BROADCAST MEDIA
TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
OVER 1000 PEOPLE.
0615 PM FUNNEL CLOUD 6 E CLARKSVILLE 36.54N 87.24W
10/13/2014 MONTGOMERY TN TWITTER
BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
MARKER 9
0622 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/13/2014 DAVIDSON TN FACEBOOK
REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
STREET.
0625 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
10/13/2014 HICKMAN TN EMERGENCY MNGR
TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
REEK ROAD
0625 PM TSTM WND DMG LA VERGNE 36.00N 86.57W
10/13/2014 RUTHERFORD TN FACEBOOK
TREE DOWN ON IRVIN RD WITH POWER OUTAGES
0635 PM TSTM WND DMG 3 S WHITE HOUSE 36.43N 86.66W
10/13/2014 SUMNER TN TWITTER
LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
WHITE HOUSE AND HENDERSONVILLE
0702 PM TSTM WND DMG 3 SW BON AQUA 35.92N 87.37W
10/13/2014 HICKMAN TN LAW ENFORCEMENT
DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
LIGHT IN THE LYLES COMMUNITY.
&&
EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656
SHAMBURGERLocal storm report, Oct 13, 8:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST COLUMBIA 35.62N 87.05W
10/13/2014 M54 MPH MAURY TN EMERGENCY MNGR
REPORTED BY MAURY COUNTY EMA
&&
EVENT NUMBER OHX1400666
SHAMBURGERLocal storm report, Oct 13, 8:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
853 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
RIDGE RD.
&&
EVENT NUMBER OHX1400667
MHRLocal storm report, Oct 13, 8:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 14 NNW LOBELVILLE 35.94N 87.89W
10/13/2014 E1.00 INCH HUMPHREYS TN PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
LOBELVILLE AND WAVERLY.
0515 PM TSTM WND DMG WAVERLY 36.09N 87.79W
10/13/2014 HUMPHREYS TN FACEBOOK
TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
ROOF AND BROKEN WINDOWS
0515 PM HAIL WAVERLY 36.09N 87.79W
10/13/2014 E1.75 INCH HUMPHREYS TN BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN WAVERLY
0518 PM HAIL 3 SSW WAVERLY 36.05N 87.80W
10/13/2014 E1.00 INCH HUMPHREYS TN TWITTER
QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
LOBELVILLE ON HIGHWAY 13
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
POWER LINES DOWN ON HOUSE IN IRON CITY
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN EMERGENCY MNGR
TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
TREES FELL ON A HOUSE IN IRON CITY.
0533 PM TSTM WND DMG 1 W LORETTO 35.08N 87.45W
10/13/2014 LAWRENCE TN FIRE DEPT/RESCUE
POWER LINES DOWN WEST OF LORETTO
0535 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
ROAD.
0535 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
10/13/2014 GILES TN FACEBOOK
TREE DOWN IN DOWNTOWN LYNNVILLE
0540 PM HAIL 6 SE CUMBERLAND CITY 36.32N 87.57W
10/13/2014 E1.75 INCH HOUSTON TN EMERGENCY MNGR
GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES
0550 PM TSTM WND DMG 5 SSW COLUMBIA 35.56N 87.08W
10/13/2014 MAURY TN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA
0555 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN LAW ENFORCEMENT
LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN
0600 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
PLEASANT...AND COLUMBIA.C
0605 PM TSTM WND GST 5 SSW LEIPERS FORK 35.82N 87.02W
10/13/2014 E60 MPH WILLIAMSON TN AMATEUR RADIO
REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
ROAD
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.51N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.52N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
DRIVE. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 3 NNE CLARKSVILLE 36.60N 87.32W
10/13/2014 MONTGOMERY TN BROADCAST MEDIA
TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
OVER 1000 PEOPLE.
0615 PM FUNNEL CLOUD 6 E CLARKSVILLE 36.54N 87.24W
10/13/2014 MONTGOMERY TN TWITTER
BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
MARKER 9
0622 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/13/2014 DAVIDSON TN FACEBOOK
REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
STREET.
0625 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
10/13/2014 HICKMAN TN EMERGENCY MNGR
TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
REEK ROAD
0625 PM TSTM WND DMG LA VERGNE 36.00N 86.57W
10/13/2014 RUTHERFORD TN FACEBOOK
TREE DOWN ON IRVIN RD WITH POWER OUTAGES
0635 PM TSTM WND DMG 3 S WHITE HOUSE 36.43N 86.66W
10/13/2014 SUMNER TN TWITTER
LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
WHITE HOUSE AND HENDERSONVILLE
0702 PM TSTM WND DMG 3 SW BON AQUA 35.92N 87.37W
10/13/2014 HICKMAN TN LAW ENFORCEMENT
DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
LIGHT IN THE LYLES COMMUNITY.
0833 PM TSTM WND GST COLUMBIA 35.62N 87.05W
10/13/2014 M54 MPH MAURY TN EMERGENCY MNGR
REPORTED BY MAURY COUNTY EMA
0835 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
RIDGE RD.
&&
EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656 OHX1400666 OHX1400667
MHRLocal storm report, Oct 13, 9:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
931 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 9 NW MOUNT PLEASANT 35.64N 87.30W
10/13/2014 MAURY TN EMERGENCY MNGR
CATHEYS CREEK RD IS IMPASSABLE DUE TO HIGH WATER. THE
WATER RESCUE TEAM RESPONDED TO A VEHICLE WITH A PERSON
TRAPPED. THE INDIVIDUAL WAS RESCUED.
&&
EVENT NUMBER OHX1400668
MHRThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 39 min |
| Oct 13, 7:28 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 2 hr |
| Oct 13, 7:47 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 43 min |
| Oct 13, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 42 min |
| Oct 13, 8:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 38 min |
| Oct 13, 8:40 PM CDT | Areal Flood Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Hickman, Lawrence and 10 more | 6 hr |
| Oct 13, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 34 min |
| Oct 13, 9:03 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 42 min |
| Oct 13, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 39 min |
| Oct 13, 9:31 PM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 3 hr |
| Oct 13, 9:38 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 37 min |
| Oct 13, 11:29 PM CDT | Special Weather Statement | OHX | Cannon, Coffee, Grundy, Warren | 46 min |
| Oct 14, 12:00 AM CDT | Special Weather Statement | OHX | Overton, Putnam, Van Buren, Warren, White | 45 min |
| Oct 14, 12:25 AM CDT | Special Weather Statement | OHX | Clay, Jackson | 20 min |
| Oct 14, 12:42 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, Fentress, Overton, Pickett, White | 48 min |
| Oct 14, 1:28 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Pickett | 32 min |
| Oct 14, 4:45 AM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
| Oct 14, 6:14 AM CDT | Special Weather Statement | OHX | Cannon, Coffee | 46 min |
| Oct 14, 10:57 AM CDT | River Flood Advisory | OHX | Hickman | 68 hr |
| Oct 14, 11:02 AM CDT | River Flood Advisory | OHX | Maury | 34 hr |
| Oct 14, 1:18 PM CDT | Areal Flood Warning | OHX | Rutherford | 6 hr |
| Oct 14, 4:26 PM CDT | River Flood Advisory | OHX | Perry | 5 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.